Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 675810, 10 pages
http://dx.doi.org/10.1155/2012/675810
Research Article

General Solutions of Two Quadratic Functional Equations of Pexider Type on Orthogonal Vectors

Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy

Received 5 May 2012; Accepted 15 July 2012

Academic Editor: Janusz Brzdek

Copyright © 2012 Margherita Fochi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Margherita Fochi, “General Solutions of Two Quadratic Functional Equations of Pexider Type on Orthogonal Vectors,” Abstract and Applied Analysis, vol. 2012, Article ID 675810, 10 pages, 2012. https://doi.org/10.1155/2012/675810.